# SDR FDEA201409262808

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 61,189 hours, 24,477 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ADA73439
- Condition: Damaged
- Location: Bs 890-979
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DECK FLOORBOARD BETWEEN BS 890 - 979, LBL 8 - RBL 8 HAS 14 PUNCTURES ON LOWER SURFACE.  FABRICATED NEW FLOORBOARD IAW SRZ 25-005.
